# SDR AT0200078

- Difficulty date: September 19, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT, FLOORBOARD STA 465 TO 541 HAS SEVERAL PUNCTURES.  INSTALLED NEW FLOOR BOARD AT FORWARD CARGO PIT IAW B-717 SRM 25-58-01, AND AS PER EA NR 17-2558-A1521 REV IR AND RES NR 02-0824.
